# SDR AMTA200700370

- Difficulty date: July 30, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Charger
- Part number: 425404
- Part serial: C5314
- Condition: Unserviceable
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE (APU BTY CHARGER).  REMOVED AND REPLACED (APU BATTERY CHARGER) IAW MM CH 24-31-04, OPS CHECK GOOD.  (K)
